Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 59, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 27, 2017, 6:06 PM EDT for Bullitt County, Nelson County, Spencer County, Kentucky. It was in force for 24 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 6:06 PM EDT (22:06 UTC)
- Expired
- Mar 27, 2017, 6:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bullitt County, KY, Nelson County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 51 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 6:10 PM EDT | HAIL 1.5 | Coxs Creek, KY | TIME ESTIMATED BY RADAR. PICTURE SENT VIA TWITTER TO TV STATION. |
| Mar 27, 6:18 PM EDT | HAIL 0.75 | 1 Nne Fairfield, KY | . |
| Mar 27, 6:18 PM EDT | HAIL 0.75 | Fairfield, KY | . |
| Mar 27, 6:18 PM EDT | HAIL 1 | 2 Se Highgrove, KY | HAD 1 INCH HAIL THAT WAS IRREGULARLY SHAPED. HURT TO PICK IT UP. |
| Mar 27, 6:18 PM EDT | HAIL 1 | 3 Se Highgrove, KY | HAD 1 INCH HAIL THAT WAS IRREGULARLY SHAPED. HURT TO PICK IT UP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
782
WUUS53 KLMK 272206
SVRLMK
KYC029-179-215-272230-
/O.NEW.KLMK.SV.W.0059.170327T2206Z-170327T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
606 PM EDT MON MAR 27 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Spencer County in central Kentucky...
Northeastern Nelson County in central Kentucky...
East central Bullitt County in central Kentucky...
* Until 630 PM EDT
* At 606 PM EDT, a severe thunderstorm was located 7 miles northwest
of Bardstown, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Taylorsville, Bloomfield, Wakefield, Yoder, Highgrove, Waterford,
Solitude, Deatsville, Elk Creek and Lotus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3812 8534 3797 8517 3795 8517 3783 8552
3792 8561 3813 8537
TIME...MOT...LOC 2206Z 224DEG 33KT 3790 8552
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER1 follow-up statement
806
WWUS53 KLMK 272223
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
623 PM EDT MON MAR 27 2017
KYC029-272233-
/O.CAN.KLMK.SV.W.0059.000000T0000Z-170327T2230Z/
Bullitt KY-
623 PM EDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BULLITT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Kentucky.
LAT...LON 3812 8534 3797 8517 3795 8517 3788 8538
3798 8551 3799 8549 3800 8550 3813 8537
TIME...MOT...LOC 2223Z 224DEG 33KT 3801 8538
$$
KYC179-215-272230-
/O.CON.KLMK.SV.W.0059.000000T0000Z-170327T2230Z/
Spencer KY-Nelson KY-
623 PM EDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SPENCER AND NORTHEASTERN NELSON COUNTIES...
At 623 PM EDT, a severe thunderstorm was located over Taylorsville,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Taylorsville, Bloomfield, Wakefield, Yoder, Highgrove, Waterford,
Normandy and Elk Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3812 8534 3797 8517 3795 8517 3788 8538
3798 8551 3799 8549 3800 8550 3813 8537
TIME...MOT...LOC 2223Z 224DEG 33KT 3801 8538
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 5:21 PM EDT, 45 minutes earlier.
Area forecast discussion, Mar 27, 5:21 PM EDT, 45 minutes before
Area Forecast Discussion National Weather Service Louisville KY 521 PM EDT Mon Mar 27 2017 .Forecast Update... Issued at 520 PM EDT Mon Mar 27 2017 Latest RAP mesoanalysis has not been handling the amount of available CAPE well, as we've had several hail reports, mostly quarter sized or less, though cannot rule out some larger hail in the pre-frontal airmass from FTK east to KLEX over the next few hours. The other area of concern is with the more linear feature moving near the I-65 corridor in Central KY this hour. This area has the most potential instability to work with, as temperatures are well into the 70s along our border with TN. Seeing some bowing segments within this line and have issue warnings accordingly. HPX radar was showing winds closer to 70 mph with this line, but have not had any reports near that level just yet. && .Short Term...(This evening through Tuesday night) Issued at 330 PM EDT Mon Mar 27 2017 ...Severe Storms Possible Late This Afternoon and Evening... Strong to severe storms are likely this afternoon with much of the area under a Severe Thunderstorm Watch through this evening. These storms are courtesy of a low pressure system moving northeast through southern IN/northern KY. 1000-2000 j/kg of CAPE has developed south of the warm front which was over southern IN as of 315pm EDT. 30-40 kts deep layer shear is supportive of both discrete cells which we're seeing on radar in our region currently and will be supportive of the line of storms over western KY which is progged to move east through the region between 5pm-midnight tonight. ======================== Storm Threats & Timing ======================== Cellular convection will pose a large hail/damaging wind/isld tornado threat between now and 8pm EDT. Expect mainly a damaging wind threat with the line of storms but small hail and a brief spin-up will be possible as well between 5pm and midnight EDT. ========================= Convection should decrease after midnight with elevated showers and perhaps an isld t-storm during the early morning hours in the wake of the evening complex. Overnight lows will range through the 50s. For Tuesday, expect some lingering rain showers mainly east of I-65 before the area becomes totally dry late in the day. High temperatures will be in the 60s. Lows Tues night will range through the upper 40s/lower 50s. .Long Term...(Wednesday through Monday) Issued at 345 PM EDT Sun Mar 26 2017 Expect dry weather on Wednesday before the pattern turns active again for the latter portion of the week. A strong low pressure system will bring the chance for showers/storms to the region beginning on Thu/Fri. Depending on exact evolution and timing, some of these storms could be on the strong side. Thu looks to the be the warmest day in the long term period with highs in the mid to upper 70s across much of the area. For the weekend, expect dry weather and slightly cooler temps with highs dropping back into the 60s. Another low pressure system looks to approach the area again by the beginning of the work week next week. && .Aviation...(18Z TAF Issuance) Issued at 131 PM EDT Mon Mar 27 2017 Main threat for this afternoon and early evening is the threat of thunderstorms, some of which could be strong to severe. A warm and moist airmass is moving into the region ahead of a surface low moving into the mid Mississippi River Valley. Showers and storms are already ongoing across SE Missouri/W Tennessee/N Mississippi and will quickly move into our area this afternoon. BWG will see the first round of storms as early as 2 PM CDT, with the best threat lasting until 8 PM CDT. Lightning, brief heavy rain, gusty winds, and hail are the main threats. Expect reduced visibilities and ceilings at times. SDF/LEX timing for the biggest threat should occur between 5 PM and 10 PM EDT. Lightning, brief heavy rain, and gusty winds are the main threats. Expect reduced visibilities and ceilings at times. Main storm threat diminishes around the latter part of the timing windows mentioned above, however may be followed by shower activity into the overnight. A return to dry conditions should return shortly after midnight as a weak cold front swings through and winds veer to the SW and W. Concerned about some low ceilings as we move toward dawn on Tuesday and will advertise fuel-alternate prevailing. Can't rule out IFR toward dawn but will hold off mention until confidence is higher. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...RJS Short Term...AMS Long Term...AMS Aviation...BJS
Hazardous weather outlook, Mar 27, 3:55 PM EDT, 2 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 355 PM EDT Mon Mar 27 2017 INZ084-089>092-KYZ023>043-045>049-053>057-061>067-070>078-081-082- 282000- Crawford-Perry-Harrison-Floyd-Clark-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas- Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard- Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren- Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 355 PM EDT Mon Mar 27 2017 /255 PM CDT Mon Mar 27 2017/ ...SEVERE THUNDERSTORM WATCH 91 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Severe thunderstorms are possible late this afternoon and evening. The most likely hazard is damaging winds, but there is some potential for large hail and brief spin-up tornadoes, especially in central Kentucky along and west of Interstate 65. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible again Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail of any size and wind damage today and tonight. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-282000- Orange-Washington-Scott-Jefferson-Dubois- Including the cities of Paoli, Salem, Scottsburg, Madison, and Jasper 355 PM EDT Mon Mar 27 2017 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms are possible this afternoon and evening. The most likely hazard is damaging winds, but there is some potential for large hail as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible again Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail of any size and wind damage today and tonight. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. AMS
In the hours before
Special weather statement, Mar 27, 5:58 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
558 PM EDT MON MAR 27 2017
INZ076-077-084-272230-
Crawford-Orange-Washington-
558 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CRAWFORD...
SOUTHEASTERN ORANGE AND NORTHWESTERN WASHINGTON COUNTIES...
At 558 PM EDT, a strong thunderstorm was located near Paoli, moving
northeast at 40 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Salem, Paoli, Stampers Creek, Campbellsburg, Livonia, Saltillo,
Smedley, Prowsville, Chambersburg and Bacon.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3878 8619 3861 8601 3835 8653 3852 8660
3869 8639 3869 8631 3873 8631 3874 8629
3877 8628 3877 8626 3876 8625 3878 8623
3877 8622 3878 8621
TIME...MOT...LOC 2158Z 229DEG 35KT 3851 8646
SCHOETTMERLocal storm report, Mar 27, 6:00 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
600 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 SSW BOWLING GREEN 36.95N 86.45W
03/27/2017 WARREN KY BROADCAST MEDIA
TREE DOWN BLOCKING THE INTERSECTION AT
SMALLHOUSE ROAD AND WALNUT.
&&
KDWSpecial weather statement, Mar 27, 6:02 PM EDT, 4 minutes before
Special Weather Statement National Weather Service Louisville KY 602 PM EDT MON MAR 27 2017 KYZ030-031-034-272230- Jefferson-Oldham-Shelby- 602 PM EDT MON MAR 27 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OLDHAM... NORTHWESTERN SHELBY AND NORTHEASTERN JEFFERSON COUNTIES... At 602 PM EDT, a strong thunderstorm was located over Jeffersontown, moving northeast at 30 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Louisville, Jeffersontown, St. Matthews, Shelbyville, Lyndon, Middletown, Douglass Hills, Hurstbourne, Anchorage and Hurstbourne Acres. LAT...LON 3810 8560 3823 8567 3839 8539 3821 8524 TIME...MOT...LOC 2202Z 243DEG 26KT 3819 8554 EER
Local storm report, Mar 27, 6:05 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
605 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 2 N TAYLORSVILLE 38.07N 85.34W
03/27/2017 U1.00 INCH SPENCER KY PUBLIC
MAINLY DIME TO QUARTER SIZE HAIL. TIME
ESTIMATED BY RADAR.
&&
DMLocal storm report, Mar 27, 6:06 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
606 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 1 NNW GLASGOW 37.02N 85.93W
03/27/2017 BARREN KY TRAINED SPOTTER
POWER LINES DOWN ON HAPPY VALLEY ROAD IN
FRONT OF TAYLOR AUTO SALES.
&&
KDWSpecial weather statement, Mar 27, 6:06 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
606 PM EDT MON MAR 27 2017
KYZ063>065-076-077-272245-
Hart-Metcalf-Taylor-Adair-Green-
606 PM EDT MON MAR 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN...SOUTHEASTERN
HART...SOUTHWESTERN TAYLOR...METCALFE AND WESTERN ADAIR COUNTIES...
At 605 PM EDT/505 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 7 miles east of Munfordville to
near Edmonton. Movement was northeast at 40 to 50 mph.
Brief wind gusts of 40 to 50 mph are possible with these storms.
Locations impacted include...
Campbellsville, Columbia, Greensburg, Edmonton, Monroe, Pickett,
Curtis, Node, Bliss and Fry.
LAT...LON 3715 8576 3717 8575 3717 8576 3729 8577
3739 8536 3700 8520 3699 8521 3699 8524
3689 8574
TIME...MOT...LOC 2205Z 246DEG 42KT 3726 8576 3692 8569
TWFThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 2:49 PM EDT | Special Weather Statement | LMK | Ohio | 26 min |
| Mar 27, 3:11 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 34 min |
| Mar 27, 3:33 PM EDT | Special Weather Statement | LMK | Ohio | 27 min |
| Mar 27, 3:39 PM EDT | Special Weather Statement | LMK | Green | 36 min |
| Mar 27, 3:42 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 14 min |
| Mar 27, 3:45 PM EDT | Special Weather Statement | LMK | Breckinridge | 30 min |
| Mar 27, 3:49 PM EDT | Special Weather Statement | LMK | Breckinridge | 26 min |
| Mar 27, 4:08 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin | 37 min |
| Mar 27, 4:13 PM EDT | Special Weather Statement | LMK | Breckinridge | 32 min |
| Mar 27, 4:25 PM EDT | Special Weather Statement | LMK | Casey | 20 min |
| Mar 27, 4:26 PM EDT | Special Weather Statement | LMK | Butler, Edmonson, Grayson, Logan, Ohio, Simpson and 1 more | 49 min |
| Mar 27, 4:32 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 28 min |
| Mar 27, 4:36 PM EDT | Special Weather Statement | LMK | Garrard | 24 min |
| Mar 27, 4:39 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson | 36 min |
| Mar 27, 4:43 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln | 47 min |
| Mar 27, 4:45 PM EDT | Flash Flood Warning | LMK | Ohio | 3 hr |
| Mar 27, 4:54 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Edmonson, Logan, Simpson, Warren | 51 min |
| Mar 27, 4:58 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Ohio | 47 min |
| Mar 27, 5:00 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Shelby, Spencer | 30 min |
| Mar 27, 5:01 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Garrard, Lincoln | 44 min |
| Mar 27, 5:07 PM EDT | Special Weather Statement | LMK | Meade | 23 min |
| Mar 27, 5:14 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 46 min |
| Mar 27, 5:17 PM EDT | Special Weather Statement | LMK | Bullitt | 28 min |
| Mar 27, 5:29 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Hart, Monroe | 46 min |
| Mar 27, 5:33 PM EDT | Areal Flood Advisory | LMK | Bullitt | 117 min |
| Mar 27, 5:36 PM EDT | Special Weather Statement | LMK | Hardin, Meade | 24 min |
| Mar 27, 5:39 PM EDT | Severe Thunderstorm Warning | LMK | Hardin | 36 min |
| Mar 27, 5:52 PM EDT | Special Weather Statement | LMK | Anderson, Spencer | 38 min |
| Mar 27, 6:02 PM EDT | Special Weather Statement | LMK | Oldham | 28 min |
| Mar 27, 6:06 PM EDT | Special Weather Statement | LMK | Adair, Green, Metcalfe | 39 min |
| Mar 27, 6:11 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 34 min |
| Mar 27, 6:31 PM EDT | Special Weather Statement | LMK | Nelson, Spencer, Washington | 29 min |
| Mar 27, 6:32 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell, Taylor | 28 min |
| Mar 27, 6:35 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Woodford | 25 min |
| Mar 27, 6:38 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Washington | 37 min |
| Mar 27, 6:53 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 37 min |
| Mar 27, 6:59 PM EDT | Tornado Warning | LMK | Mercer, Washington | 16 min |
| Mar 27, 7:01 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Fayette, Garrard, Jessamine, Lincoln and 2 more | 44 min |
| Mar 27, 7:04 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more | 26 min |
| Mar 27, 7:18 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Scott | 27 min |
| Mar 27, 7:30 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more | 45 min |
| Mar 27, 7:43 PM EDT | Special Weather Statement | LMK | Clark, Madison | 17 min |
| Mar 27, 7:46 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 14 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.